MathSciNet Relay Station
MathSciNet bibliographic data
MR2302574 (2008f:46031) 46E15 (46J10 47B38)
Jiménez-Vargas, A. Linear bijections preserving the Hölder seminorm. Proc. Amer. Math. Soc. 135 (2007), no. 8, 2539–2547 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement